# SDR DALA2017020600962

- Difficulty date: February 1, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,662 hours, 14,108 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AILERON TOP SKIN FOUND TWO DELAMINATION APPROX 3X3 INCH. ONE IS FROM L/E 5 INCH AND FROM OTBD 4 INCH THE OTHER IS FROM T/E 6 INCH AND FROM INBD 16 INCH.  REPAIRED IAW SRM 51-70-06 PARA. 5. A. (1) FIG. 5 REV. 98.
